# SDR 2001UALA01606

- Difficulty date: August 6, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 787 FRAME JUST ABOVE STR 9R IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND INSTALLED FUSE CROWN FRAME REPAIR.
